# SDR FDEA201006141987

- Difficulty date: June 14, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA30821
- Condition: Cracked
- Location: Bs 1863 L45l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - LONGERON 45 LT SPLICE FITTING AT STA 1863 FOUND CRACKED.  REMOVED AND REPLACED PER SRM 51-31-01 VOLUME II REVISION 96. NEW SPLICE FITTING FABRICATED PER DRAWING AFA3082 REVISION NC. REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION   110.
